MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Model Number NTO158
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976); Mechanical Jam (2983); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Implant Pain (4561); Joint Impingement (4834)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b6, h3, h6, h11.The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (medical imaging, returned device, dhr review, complaint history review), it appears that the pe liner deformation and dislocation is most likely related to insufficient bone resection leading to bone impingement.Additionally, patient related factors such as heavy activity or hyperlaxity and external circumstances, such as potential trauma or bone regrowth leading to bone impingement could also contribute to the reported incident.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2024.During the summer of 2025, the first symptoms emerged, and in october 2025, a ct investigation was performed and discomfort during physical exertion and pain on pressure over the saddle joint was noted.Subsequently, on (b)(6) 2026, the patient underwent a revision procedure due to dislocation of the polyethylene insert at the head-neck module.
 
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24662681
Report Number3024706750-2026-00020
Device Sequence Number9198358
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO158
Device Catalogue NumberNTO158
Device Lot NumberX7425
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale